Anonymous has left a new comment on your post “Psychiatric Disorders Reported on Chantix”:
I am the previous “anonymous” writer to your entry, a 42-year old female. I feel for you as I am sure you are scared. At my last doctor’s appointment, I told him that the nausea and queasiness was just too much and he suggested going back to 1 pill a day instead of 2. That helped but while I was on vacation, I decided to quit using it altogether because I wanted to feel good on my days off. The nausea is gone and I feel pretty good now. Unfortunately, I had 5 drags from a friend’s cigarette over the course of 8 days, but I haven’t smoked since. I’m not sure that Chantix is truly the culprit in any of these strange medical phenomena, however I think what really matters is how you FEEL. I have mixed feelings about using Chantix again, but I’d be lying if I said that smoking doesn’t cross my mind. I know people who quit 40 years ago, and they still think about it every day. As we know, smoking is horrible for you and I am thankful that Chantix helped me to get this far–over 2 months excluding the 5 drags. I hope your leg is doing better and that you are on the road to recovery. If you find any correlation between Chantix and what happened to you, please post it. Thanks.